Volume 15, Number 2, April-June 2009
|Page(s)||367 - 376|
|Published online||28 March 2008|
A note on the regularity of solutions of Hamilton-Jacobi equations with superlinear growth in the gradient variable
Laboratoire de Mathématiques, UMR 6205, Université de Bretagne
Occidentale, 6 Av. Le Gorgeu,
BP 809, 29285 Brest, France; Pierre.Cardaliaguet@univ-brest.fr
We investigate the regularity of solutions of first order Hamilton-Jacobi equation with super linear growth in the gradient variable. We show that the solutions are locally Hölder continuous with Hölder exponent depending only on the growth of the Hamiltonian. The proof relies on a reverse Hölder inequality.
Mathematics Subject Classification: 35F20 / 49L25
Key words: Hamilton-Jacobi equation / viscosity solutions / optimal control / regularity / reverse Hölder inequality
© EDP Sciences, SMAI, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.